# SDR A6WA201441219

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 24,907 hours, 24,059 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN & COCKPIT FILLED WITH SMOKE & FUMES ONCE BLEEDS WERE TRANSFERRED TO ENGINES.SWAPPED BLEEDS BACK TO APU & SMOKE & FUMES STOPPED.  CONTACTED MX & CONFIRMED THISWAS 1ST FLIGHT AFTER COMPRESSOR CLEANING.  SUSPECT RESIDUAL CHEMICALS FROM COMPRESSOR WASH.  RETURNED TO PHL, NO EMERGENCY DECLARED, UNEVENTFUL LANDING.  PERFORMED ENG RUN IAW AMM 71-00-00 FOR 20 MINUTES.  NOTED NO ODOR OR SMOKE AT THIS TIME.
